Vol. 193, No. 2, 2000

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the Diophantine equation (xn - 1)/(x-1) = yq
257–268

Yann Bugeaud, Maurice Mignotte and Yves Roy

Commutators with power central values on a Lie ideal
269–278

Luisa Carini and Vincenzo De Filippis

Groups of linear isometries on multiplier C*-algebras
279–307

Claudio D’Antoni and László Zsidó

A generalization of curve genus for ample vector bundles, II
307–326

Yoshiaki Fukuma and Hironobu Ishihara

L2 spectral decomposition on the Heisenberg group associated to the action of U(p,q)
327–353

T. Godoy and L. Saal

An electrostatics model for zeros of general orthogonal polynomials
355–369

Mourad E.H. Ismail

Steinitz class of Mordell–Weil groups of elliptic curves with complex multiplication
371–379

Tong Liu and Xianke Zhang

Toroidal surgery on periodic knots
381–396

Katura Miyazaki and Kimihiko Motegi

Topological dynamics on moduli spaces, I
397–417

Joseph P. Previte and Eugene Z. Xia

On the action spectrum for closed symplectically aspherical manifolds
419–461

Matthias Schwarz

Hilbert’s Tenth Problem for algebraic function fields over infinite fields of constants of positive characteristic
463–500

Alexandra Shlapentokh

Generalized Wronskians and Weierstrass weights
501–508